I am taking 200 mg of Zoloft and 300 mg of Welbutrim (that seems like so much) Occasionally, my body just takes over and I am literally ready to throw up but I don't. It is out of the blue. I see the psychiatrist next week and I want to be able to give him feedback on my meds but not sure what I need or don't need. Right now I feel ok. Any help would be appreciated.
Hey, firstly you should read the interactions between the two meds that you take on: https://www.drugs.com/interactions-check.php?drug_list=440-203,2057-1348, hope that it would help?
Dry Heaves could be side effects of the meds, maybe when you see your psychiatrist next week you could explain the side effects that you have, maybe he/she would change your medication.
Take care, best wishes!
Hi, I also take 300 mg. of Wellbutrim every day, in two doses of 150 each. Wellbutrim can cause anxiety in some people, and if you have high anxiety I do not believe this is a good drug for you to be on. The SSRI, Zoloft will probably take the edge of your anxiety, but the Wellbutrim can definatley add to anxiety for many people, and it is a fairly common side effect. Call your doctor if you can before your visit and let him know how you are feeling, and take his advice. I think it is important you let him know how you are feeling, don't wait until next week if you can help it. I hope you are able to work out your meds so you are feeling better!
Where have you been? I haven't seen you in quite a while.
Yes, I used to get not only the dry heaves but I would also get the not-so-dry heaves as well, from anxiety.
I do want to say this, my anxiety has lessened greatly, don't lose hope that yours may lessen as well !!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 1 answer
Posted 14 Aug 2011 • 5 answers
Posted 22 Aug 2012 • 9 answers
Posted 23 May 2016 • 4 answers
Posted 26 Sep 2016 • 1 answer